# SDR HNAA2014021200040

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,326 hours, 70,911 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Dadc
- Part number: 7000700976
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH TRANSPONDERS ARE INOPERATIVE.  R & R NR 1 DADC.  SYSTEM CHECKS GOOD IAW AMM 34-12-02 AND SB 34-68.
